Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1998, Volume 251, Pages 80–93 (Mi znsl673)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotics of the Fredholm Determinant Associated with the Correlation Functions of the Quantum Nonlinear Schrödinger Equation

N. A. Slavnov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The correlation functions of the quantum nonlinear Schrödinger equation can be presented in terms of a Fredholm determinant. The explicit expression for this determinant is found for the large time and long distance.

Full text: PDF file (195 kB)

English version:
Journal of Mathematical Sciences (New York), 2001, 104:3, 1135–1143

Bibliographic databases:

UDC: 517.9
Received: 22.01.1998
Language:

Citation: N. A. Slavnov, “Asymptotics of the Fredholm Determinant Associated with the Correlation Functions of the Quantum Nonlinear Schrödinger Equation”, Questions of quantum field theory and statistical physics. Part 15, Zap. Nauchn. Sem. POMI, 251, POMI, St. Petersburg, 1998, 80–93; J. Math. Sci. (New York), 104:3 (2001), 1135–1143

Citation in format AMSBIB
\Bibitem{Sla98}
\by N.~A.~Slavnov
\paper Asymptotics of the Fredholm Determinant Associated with the Correlation Functions of the Quantum Nonlinear Schr\"odinger Equation
\inbook Questions of quantum field theory and statistical physics. Part~15
\serial Zap. Nauchn. Sem. POMI
\yr 1998
\vol 251
\pages 80--93
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1737870}
\zmath{https://zbmath.org/?q=an:0981.81068}
\transl
\jour J. Math. Sci. (New York)
\yr 2001
\vol 104
\issue 3
\pages 1135--1143
\crossref{https://doi.org/10.1023/A:1011396806846}


Linking options:
  • http://mi.mathnet.ru/eng/znsl673
  • http://mi.mathnet.ru/eng/znsl/v251/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Its, N. A. Slavnov, “On the Riemann–Hilbert approach to asymptotic analysis of the correlation functions of the quantum nonlinear Schrödinger equation: Interacting fermion case”, Theoret. and Math. Phys., 119:2 (1999), 541–593  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. N. A. Slavnov, “Integral equations for correlation functions of a quantum one-dimensional Bose gas”, Theoret. and Math. Phys., 121:1 (1999), 1358–1376  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:176
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021